# SDR AWXA9600684

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DC
- Make and model: Boeing 737-33A
- Aircraft serial: 23636
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Galley Track
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7838 - DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON OUTBOARD GALLEY TRACK STATION 328, RBL 55, WL 208.  INSTALLED FABRICATED SEAT TRACK AT BS 328-360, RBL 55, WL 208 PER 53-10-5.  (M)
